# SDR UALA2012102306054

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 35,921 hours, 15,749 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 9
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF-WING SLIDE ENCLOSURE PANEL BALL LOCKS ARE PAINTED.  SLIDE NEEDS TO BE REPLACED.  (REF AMM 25-62-42 -401, MT 25-029, AND M&E BULLETIN 12-011.  REPLACED SLIDE AND OPS CHECKED.
